# SDR DXTA200300129

- Difficulty date: September 27, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- Aircraft time: 2,856 hours, 2,297 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF FROM HYA NOSE GEAR WOULD NOT STAY UP AND LOCKED AFTER RETRACTION, DIVERTED INTO  SWF.  JACKED AIRCRAFT AND PERFORMED GEAR SWINGS, UNABLE TO DUPLICATE SQUAWK ON GROUND. FOUND EMERGENCY GEAR RELEASE CABLE HAS EXCESSIVE TENSION, RE-RIGGED CABLE IAW CE 560XL MM CHAPTER 32-30-08. FOUND NOSE LANDING GEAR UP-LOCK SWITCH AT MAX ADJUSTMENTS AND OUT OF RIG, REPLACED NOSE LANDING GEAR UP-LOCK SWITCH IAW CE 560XL MM CHAPTER 32-30-05 OPERATIONAL CHECKS GOOD.
